T Nation

Help with Estrogen


#1

Hi, I'm 32 yrs old and been on trt for a yr now. Recently I went to an anti aging clinic and had labs done and it came back as total estrogen 56. So he put me on test cypionate 100ml twice a week and arimidex 1mg eod. So I did 200ml once a week (for less shots and .5 arimidex eod.

Everything seemed fine but I got some acne and decided to do 100ml twice a week and the arimidex . 5 eod and now I've had a little ed and have never had those issues before. Do you think my estrogen is too high still?


#2

You and your doctors have this all wrong.

Please read these stickies:

  • advice for new guys
  • protocol for injections
  • finding a new TRT doc

We need to know more about you. - see advice for new guys sticky
Post labs with ranges

Typical injected TRT:
100mg T cyp/eth injected twice a week [50mg x 2]
1mg Arimidex/anastrozole
250iu hCG SC EOD


#3

All my lab results where fine except my estrogen was 56 total and my test level was 526 and that was nine days after a 200ml shot of cypionate. I can’t figure out why I get ed symptoms every time I try to split my shot up to twice a week at 100ml. Mon and Thursday. Do you think my estrogen could be spiking really high and .5 arimidex eod is not enough?


#4

I am not concerned that your lab results were in-range.

I often raise more than one issue: We need to know more about you. - see advice for new guys sticky

Your E2 levels are too high and spiking and you have resulting symptoms. I suggested a protocol that will address these issues.


#5

[quote]jdawg81 wrote:
Hi, I’m 32 yrs old and been on trt for a yr now. Recently I went to an anti aging clinic and had labs done and it came back as total estrogen 56. So he put me on test cypionate 100ml twice a week and arimidex 1mg eod. So I did 200ml once a week (for less shots and .5 arimidex eod.

Everything seemed fine but I got some acne and decided to do 100ml twice a week and the arimidex . 5 eod and now I’ve had a little ed and have never had those issues before. Do you think my estrogen is too high still?[/quote]
It could still be high or it could have gotten too low. In both the cases you are likely to have ed. Drop the AI dose to .25-.30 mg eod. That will be sufficient for 200mg testosterone per week Or you can reduce your testosterone dosage to 100mg per week and then you will not need any AI with that dose. The second option is better because AI is not good as it has its own side effects.


#6

Sorry this is new to me but hope this helps.
Age:32
Height:5’11"
Waist 32
Weight 208
Body hair and face hair mild.
Don’t carry a lot of fat.
Health symptoms: low t age 29 at 330 level.
Can not find my lab results.
Eat lean protein and complex carbs most of time.
Train 6 days a wk.
No testes ache with fever.
Morning wood and nocturnal wood very streaky since I’ve been on trt.
No other rx drugs.
Otc multivitamin. Vitamin d, biotinfor skin.
Thanks


#7

Thanks for your advice but its when I pin under a full cc is when I get the ed symptoms. Reason why I want to cut it down is to reduce acne. I know my testosterone levels are not low but that is what it feels like?!?!


#8

Please read these stickies:

  • advice for new guys
  • protocol for injections
  • finding a new TRT doc
  • things that damage your hormones

You may be over training.

You must be carrying a lot of muscle mass.

OTC drugs?

You simply need to follow the protocol suggested here and get E2 levels managed. E2 can also be high from reduced liver clearance and over-training might be elevating liver AST/ALT. Over training might also increase rT3, creating low thyroid function that often is seen with or causing secondary hypogonadism.

You can check over-all thyroid function by checking your oral body temperature when you first wake up AND in mid-afternoon.

Iodine and selenium are important. Have you been using iodized salt for years? — else can be deficient. Thyroid controls fT3, fT3 regulates mitochondria which regulates body temperature and produces ATP the universal currency of energy in your cells.

I don’t expect that you will be able to connect the dots. I can do better if you post all lab work with ranges.


#9

I really appreciate you trying to help me, you seem like you know a lot. I’m gonna look all over the plCe until I find my lab results.


#10

Without bloodwork I’d just be guessing, but id say it’s likely that your estradiol is way too low. Arimidex is powerful, and it’s easy to push estradiol too low. For most guys, your dose of Arimidex would definitely accomplish that. Get some labs drawn to be sure though.

Also, make sure you’re testing estradiol and not total estrogen.


#11

Ok found my old labs.
Hemoglobin 15.4
Fibrinogen 286
Bun 31
Alt (sgpt) 33
Ast (sgot) 42
Psa 0.99
C-reactive protein <0.5
Throxine (t4) 8.90
Tsh 1.83
Total t3 1.29
Dhea- sulfate 224
Free testosterone 125
Testosterone bioavailability 294
Vitamin d 31.8
Testosterone 527.62
Homocysteine 12.0
Estradiol by tms 25.7
Estrone by tandem mass spectrometry 30.4
Estrogen total 56.1


#12

Ok I found my old labs.
Hemoglobin 15.4 (14-18)
Fibrinogen 286 (187-424)
Alt (sgpt) 33 (7-52)
Ast (sgot) 42 (13-39)
Psa 0.99 (0.00-4.00)
Thyroxine t4 8.90 (6.09- 12.23)
Tsh 1.83 (0.34-4.00)
Total t3 1.29 (0.87-1.78)
Dhea-sulfate 224 (35-430)
Free testosterone 125
Testosterone bioavailability 294
Vitamin d 31.8
Testosterone 527.62
Estradiol by tms 25.7
Estrone by tandem spectrometry 30.4
Total estrogen 56.1